San Diego, CA
A 18-year-old female asked:
I am experiencing chills, leg weakness, shaking hands or tremor, clammy hands, shortness of breath (time frame: gradual onset) (worsened by: psych...
1 doctor answer • 5 doctors weighed in
Dr. Rikin Patelanswered
Sports Medicine 21 years experience
Go to the ER: I highly recommend you get immediate medical attention for this symptoms. It seems you have mentioned psych meds? (in the title) and you may be having a very severe and potentially dangerous reaction! Please seek urgent care. Be well.
Created for people with ongoing healthcare needs but benefits everyone.
750 viewsReviewed >2 years ago
Last updated Aug 20, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.